MathSciNet Relay Station
MathSciNet bibliographic data
MR1427716 (97m:60146) 60K35 (60F05 60F15)
Barlow, Martin T.; Pemantle, Robin; Perkins, Edwin A. Diffusion-limited aggregation on a tree. Probab. Theory Related Fields 107 (1997), no. 1, 1–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement